Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2012 (2012), Article ID 675830, 5 pages
http://dx.doi.org/10.1155/2012/675830
Research Article

Uniqueness of Maximum Likelihood Estimators for a Backup System in a Condition-Based Maintenance

Department of Statistics, School of Mathematics and Statistics, Xi’an Jiaotong University, Shaanxi, Xi’an 710049, China

Received 14 May 2012; Revised 9 November 2012; Accepted 9 November 2012

Academic Editor: Tadashi Dohi

Copyright © 2012 Qihong Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Kim, V. Makis, and R. Jiang, “Parameter estimation in a condition-based maintenance model,” Statistics and Probability Letters, vol. 80, no. 21-22, pp. 1633–1639, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. Q. Duan, X. Chen, D. Zhao, and Z. Zhao, “Parameter estimation of a multi-state model for an aging piece of equipment under condition-based maintenance,” Mathematical Problems in Engineering, vol. 2012, Article ID 347675, 19 pages, 2012. View at Publisher · View at Google Scholar
  3. A. P. Dempster, N. M. Laird, and D. B. Rubin, “Maximum likelihood from incomplete data via the EM algorithm,” Journal of the Royal Statistical Society B, vol. 39, no. 1, pp. 1–38, 1977. View at Google Scholar
  4. C. Wu, “On the convergence properties of the EM algorithm,” Annals of Statistics, vol. 11, pp. 95–103, 1982. View at Google Scholar
  5. K. Akashi, “On uniqueness of the conditional maximum likelihood estimation for a binary panel model,” Economics Letters, vol. 112, no. 2, pp. 148–150, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Aragón, D. Eberly, and S. Eberly, “Existence and uniqueness of the maximum likelihood estimator for the two-parameter negative binomial distribution,” Statistics and Probability Letters, vol. 15, no. 5, pp. 375–379, 1992. View at Google Scholar · View at Scopus
  7. A. Seregin, “Uniqueness of the maximum likelihood estimator for k-Monotone densities,” Proceedings of the American Mathematical Society, vol. 138, no. 12, pp. 4511–4515, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Bhattacharya and E. Waymire, Stochastic Processes With Applications, John Wiley & Sons, New York, NY, USA, 1990.
  9. W. Rudin, Principles of Mathematical Analysis, McGraw-Hill, New York, NY, USA, 1976.